Christoffel functions for doubling measures on quasismooth curves and arcs

Varga Tamás: Christoffel functions for doubling measures on quasismooth curves and arcs.
Acta Mathematica Hungarica, 141 (1-2). pp. 161-184. ISSN 0236-5294 (2013)

[img] Text
2352280.pdf - Published Version
Korlátozott. Registered users only

Download (320kB)
Item Type: Article
Journal or Publication Title: Acta Mathematica Hungarica
Date: 2013
Volume: 141
Number: 1-2
Page Range: pp. 161-184
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Department: Bolyai Intézet (Matematikai Tanszékcsoport)
Institution: Szegedi Tudományegyetem
Identification Number: 2352280
DOI id: https://doi.org/10.1007/s10474-013-0306-z
Date Deposited: 2013. Jul. 09. 09:16
Last Modified: 2017. Dec. 18. 10:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3215

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year